Men who regularly take estrogen notice that their skin becomes softer, and the amount of body hair that they have decreases. The breasts enlarge slightly, and the testes decrease in size. The size of the waist decreases, and the hips, thighs and buttocks become bigger, according to Michele O'Mara, Ph.D.Know More
Estrogen causes the hips, thighs and buttocks to gain fat deposits, and the tendency for fat to gather around the stomach lessens. Along with testes and penis size, the prostate diminishes in size from taking both estrogen and a medication called finasteride. Testosterone and sperm production are also greatly reduced, reports Michele O'Mara, Ph.D.
Long-term use of estrogen and similar medications possibly cause infertility that is permanent in some cases. The ability to achieve and maintain an erection is often greatly reduced. The voice is not altered by taking hormone medication.
Ejaculate becomes less; sometimes it is only a small, clear amount of discharge due to the shrinking of the prostate. This does not mean that there is no orgasm. Many transgender females report improved feelings of orgasms.
The size of breast tissue varies as it does in genetic females. It is rare to see anything larger then a B-cup size after two years.Learn more about Vitamins & Supplements
Lack of vitamin C may lead to a condition called scurvy, as stated by Patient. Vitamin C is not made in the body, so a person needs to eat vitamin foods to acquire it.Full Answer >
People who do not get enough magnesium can develop osteoporosis, according to the University of Maryland Medical Center. The center states that low levels of magnesium may also play a role in the development of asthma, high blood pressure and cardiac abnormalities.Full Answer >
Acne is treated both with medications applied to the skin, such as retinoids, antibiotics and dapsone, and oral medications, such as hormones, hormone blockers, antibiotics and isotretinoin, according to Mayo Clinic. Therapies such as light therapy, chemical peels, mechanical extraction of lesion contents and steroid injections are also sometimes helpful.Full Answer >
Flush-free niacin is marketed as an alternative to regular niacin, or vitamin B-3, supplements that can cause a flushing sensation or redness of the skin. These products have markedly reduced beneficial effects, according to the University of Massachusetts Medical School.Full Answer >